Open Access
Volume 25, 2019
Article Number 70
Number of page(s) 45
Published online 27 November 2019
  1. V. Arnold, Sur la géométrie différentielle des groupes de Lie de dimension infinie et ses applications à l’hydrodynamique des fluides parfaits. Ann. Inst. Fourier (Grenoble) 16 (1966) 319–361. [CrossRef] [MathSciNet] [Google Scholar]
  2. C.J. Atkin, Geodesic and metric completeness in infinite dimensions. Hokkaido Math. J. 26 (1997) 1–61. [CrossRef] [Google Scholar]
  3. T. Aubin, Un théorème de compacité. C. R. Math. 256 (1963) 5042–5044. [Google Scholar]
  4. M. Bauer, J. Escher and B. Kolev, Local and global well-posedness of the fractional order EPDiff equation on ℝd. J. Differ. Equ. 258 (2015) 2010–2053. [Google Scholar]
  5. A. Berlinet and C. Thomas-Agnan, Reproducing Kernel Hilbert Spaces in Probability and Statistics. Kluwer Academic Publishers, Boston (2004). [CrossRef] [Google Scholar]
  6. G. Birkhoff, H. Burchard and D. Thomas, Non-linear interpolation by splines, pseudosplines and elastica. General Motors Research Lab Report 468 (1965). [Google Scholar]
  7. J.-M. Bismut, Hypoelliptic Laplacian and Orbital Integrals, Vol. 177. Princeton University Press, NJ (2011). [Google Scholar]
  8. R.I. Bot, Conjugate Duality in Convex Optimization. Springer-Verlag, Heidelberg (2010). [CrossRef] [Google Scholar]
  9. A. Braides, Gamma-Convergence for Beginners. Oxford Lecture Series in Mathematics and Its Applications. Oxford University Press, Oxford (2002). [Google Scholar]
  10. Y. Brenier, The least action principle and the related concept of generalized flows for incompressible perfect fluids. J. Am. Math. Soc. 2 (1989) 225–255. [CrossRef] [Google Scholar]
  11. G. Brunnett and J. Kiefer, Interpolation with minimal-energy splines. Comput.-Aided Des. 26 (1994) 137–144. [CrossRef] [Google Scholar]
  12. M. Bruveris and F.-X. Vialard, On completeness of groups of diffeomorphisms. J. Eur. Math. Soc. 19 (2017) 1507–1544. [CrossRef] [Google Scholar]
  13. R. Bryant and P. Griffiths, Reduction for constrained variational problems and (κ2∕2)ds. Am. J. Math. 108 (1986) 525–570. [CrossRef] [Google Scholar]
  14. M. Camarinha, F. Silva Leite and P. Crouch, Splines of class 𝒞k on non-euclidean spaces. IMA J. Math. Control Inform. 12 (1995) 399–410. [CrossRef] [MathSciNet] [Google Scholar]
  15. F. Cao, Y. Gousseau, S. Masnou and P. Pérez, Geometrically guided exemplar-based inpainting. SIAM J. Imaging Sci. 4 (2011) 1143–1179. [Google Scholar]
  16. T.F. Chan, S.H. Kang and J. Shen, Euler’s elastica and curvature based inpaintings. SIAM J. Appl. Math. 63 (2001) 564–592. [Google Scholar]
  17. A. Constantin and B. Kolev, Geodesic flow on the diffeomorphism group of the circle. Comment. Math. Helv. 78 (2003) 787–804. [CrossRef] [Google Scholar]
  18. A. Constantin and B. Kolev, Geodesic flow on the diffeomorphism group of the circle. Comment. Math. Helv., 78 (2001) 787–804. [Google Scholar]
  19. P. Crouch and F. Silva Leite The dynamic interpolation problem: On Riemannian manifold, Lie groups and symmetric spaces. J. Dyn. Control Syst. 1 (1995) 177–202. [Google Scholar]
  20. D.G. Ebin and J. Marsden, Groups of diffeomorphisms and the motion of an incompressible fluid. Ann. Math. 92 (1970) 102–163. [Google Scholar]
  21. I. Ekeland and R. Téman, Convex Analysis and Variational Problems. Society for Industrial and Applied Mathematics, Philadelphia, PA, USA (1999). [CrossRef] [Google Scholar]
  22. F. Gay-Balmaz, D.D. Holm, D.M. Meier, T.S. Ratiu and F.-X. Vialard, Invariant higher-order variational problems. Commun. Math. Phys. 309 (2012) 413–458. [Google Scholar]
  23. F. Gay-Balmaz, D.D. Holm, D.M. Meier, T.S. Ratiu and F.-X. Vialard, Invariant higher-order variational problems II. J. Nonlinear Sci. 22 (2012) 553–597. [Google Scholar]
  24. R. Giambo and F. Giannoni, An analytical theory for riemannian cubic polynomials. IMA J. Math. Control Inform. 19 (2002) 445–460. [CrossRef] [Google Scholar]
  25. N. Koiso, Elasticae in a Riemannian submanifold. Osaka J. Math. 29 (1992) 539–543. [Google Scholar]
  26. S. Lang, Fundamentals of differential geometry. Vol. 191 of Graduate Texts in Mathematics. Springer-Verlag, New York (1999). [Google Scholar]
  27. J. Langer and D.A. Singer, The total squared curvature of closed curves. J. Differ. Geom. 20 (1984) 1–22. [CrossRef] [Google Scholar]
  28. E.H. Lee and G.E. Forsythe, Variational study of nonlinear spline curves. SIAM Rev. 15 (1973) 120–133. [CrossRef] [MathSciNet] [Google Scholar]
  29. J.L. Lions, Quelques Méthodes De Résolution Des Problèmes Aux Limites Non Linéaires. Dunod, Paris (1969). [Google Scholar]
  30. M. Bauer, M. Bruveris and P.W. Michor, Uniqueness of the Fisher-Rao metric on the space of smooth Densities. Preprint arXiv:1411.5577 (2014). [Google Scholar]
  31. M. Micheli, P.W. Michor and D. Mumford, Sectional curvature in terms of the cometric, with applications to the riemannian manifolds of landmarks. SIAM J. Imaging Sci. 5 (2012) 394–433. [Google Scholar]
  32. G. Micula, A variational approach to spline functions theory. Gen. Math. 10 (2002) 21–51. [Google Scholar]
  33. G. Misiolek and S.C. Preston, Fredholm properties of riemannian exponential maps on diffeomorphism groups. Invent. Math. 179 (2010) 191–227. [Google Scholar]
  34. D. Mumford, Elastica and computer vision, in Algebraic Geometry and Its Applications, edited by C.L. Bajaj. Springer, New York (1994) 491–506. [CrossRef] [Google Scholar]
  35. L. Noakes, G. Heinzinger and B. Paden, Cubic splines on curved spaces. IMA J. Math. Control Inform. 6 (1989) 465–473. [CrossRef] [MathSciNet] [Google Scholar]
  36. H. Omori, On Banach-Lie groups acting on finite dimensional manifolds. Tôhoku Math. J. 30 (1978) 223–250. [CrossRef] [Google Scholar]
  37. D. O’Regan, Existence Theory for Nonlinear Ordinary Differential Equations. Springer, Netherlands (1997). [CrossRef] [Google Scholar]
  38. R. Rockafellar, Integrals which are convex functionals. II. Pacific J. Math. 39 (1971) 439–469. [CrossRef] [Google Scholar]
  39. R.T. Rockafellar and R.J.-B. Wets, Variational Analysis, Vol. 317. Springer Science & Business Media, Berlin, Heidelberg (2009). [Google Scholar]
  40. C. Samir, P.-A. Absil, A. Srivastava and E. Klassen, A gradient-descent method for curve fitting on riemannian manifolds. Found. Comput. Math. 12 (2012) 49–73. [CrossRef] [Google Scholar]
  41. J. Simon, Compact sets in Lp([0, 1], b). Ann. Mat. Pura Appl. CXLVI (1987) 65–96. [Google Scholar]
  42. N. Singh, F.-X. Vialard and M. Niethammer, Splines for diffeomorphisms. Med. Image Anal. 25 (2015) 56–71. [CrossRef] [PubMed] [Google Scholar]
  43. J. Ulen, P. Strandmark and F. Kahl, Shortest paths with higher-order regularization. IEEE Trans. Pattern Anal. Mach. Intell. 37 (2015) 2588–2600. [CrossRef] [PubMed] [Google Scholar]
  44. F.-X. Vialard and A. Trouvé, Shape splines and stochastic shape evolutions: a second order point of view. Quart. Appl. Math. 70 (2012) 219–251. [CrossRef] [Google Scholar]
  45. Laurent Younes. Shapes and Diffeomorphisms. Springer, Berlin, Heidelberg (2010). [CrossRef] [Google Scholar]

Current usage metrics show cumulative count of Article Views (full-text article views including HTML views, PDF and ePub downloads, according to the available data) and Abstracts Views on Vision4Press platform.

Data correspond to usage on the plateform after 2015. The current usage metrics is available 48-96 hours after online publication and is updated daily on week days.

Initial download of the metrics may take a while.